Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 293746, 25 pages
http://dx.doi.org/10.1155/2012/293746
Research Article

Approximate Implicitization Using Linear Algebra

Applied Mathematics, SINTEF, ICT, P.O. Box 124, Blindern, 0314 Oslo, Norway

Received 12 July 2011; Revised 16 October 2011; Accepted 21 October 2011

Academic Editor: Michela Redivo-Zaglia

Copyright © 2012 Oliver J. D. Barrowclough and Tor Dokken. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Oliver J. D. Barrowclough and Tor Dokken, “Approximate Implicitization Using Linear Algebra,” Journal of Applied Mathematics, vol. 2012, Article ID 293746, 25 pages, 2012. https://doi.org/10.1155/2012/293746.